A family of $t$-regular ‎self-complementary $k$-hypergraphs

Document Type: Research Paper

Authors

1 University of zanjan

2 Department of Mathematics, University of Zanjan

3 Department of Mathematics, University of Zanjan

Abstract

We use the recursive method of construction large sets of t-designs given by Qiu-rong Wu (A note on extending t-designs‎, ‎{\em Australas‎. ‎J‎. ‎Combin.}‎, ‎{\bf 4} (1991) 229--235.), and present a similar method for constructing $t$-subset-regular‎ ‎self-complementary $k$-uniform hypergraphs of order $v$‎. ‎As an‎ ‎application we show the existence of a new family of 2-subset-regular‎ ‎self-complementary 4-uniform hypergraphs with $v=16m+3$‎.

Keywords

Main Subjects


[1] G. B. Khosrovshahi and R. Laue, t-Designs, t≤3, in: Handbook of combinatorial designs, 2nd ed. (C. J. Colb ourn and J. H. Dinitz, eds.), CRC press, Bo ca Raton, (2007) 98-110.

[2] G. B. Khosrovshahi, R. Laue and B. Tayfeh-Rezaie, On large sets of t-designs of size four, Bayreuth. Math. Schr., 74 (2005) 136-144.

[3] G. B. Khosrovshahi and B. Tayfeh-Rezaie, Ro ot cases of large sets of t-designs, Discrete Math., 263 (2003) 143-155.

[4] M. Knor and P. Poto cnik, A note on 2-subset-regular self-complementary 3-uniform hyp ergraphs, Ars Combin., 111 (2013) 33-36.

[5] W. Ko cay, Reconstructing graphs as subsumed graphs of hyp ergraphs and some self-complementary triple systems, Graphs and Combin., 8 (1992) 259-276.

[6] E. S. Kramer and D. M. Mesner, t-designs on hyp ergraphs, Discrete Math., 15 (1976) 263-296.

[7] Qiu-rong Wu, A note on extending t-designs, Australas. J. Combin., 4 (1991) 229-235.

[8] A. Szymanski, A note on self-complementary 4-uniform hyp ergraphs, Opuscula Math., 25 (2005) 319-323.